• Fran106's Avatar

    Fran106 started following

  • Fran106's Avatar

    Fran106 started following

  • Fran106's Avatar

    Fran106 wrote on Lindy's wall

    HI Lindy, I too am 70 have totally lost my shape (i think due to ER drug?) Some people don't understand but we keep on keeping on, right! good luck to you.

  • Fran106's Avatar

    Fran106 started following

  • Fran106's Avatar

    Fran106 started following

    Question: side effects

  • Fran106's Avatar

    Fran106 asked a questionBreast Cancer

    side effects

    • Carool's Avatar
      Carool

      I took Tamoxifen for four and a half years, starting fifteen and a half years ago. After the four and a half years of Tamoxifen, I was put on five years of Femara. I had few side effects for either (just some weight gain, but I also ate a lot during that time, so I don't know if it was the Tamoxifen or just my over-eating that caused the gain). I know other breast cancer survivors have had more side effects. Wishing you well!

      over 1 year ago
    • 3tykes' Avatar
      3tykes

      I've been on Tamoxifen for about a 1 1/2 now and also had weight gain issues for the 1st year, but have now started to watch my food intake and try to walk on a regular bases. Besides that, the rest of the side effects that i see are what is expected of this drug... Wishing you all the best!

      over 1 year ago
    • cllinda's Avatar
      cllinda

      One thing on these drugs that have to be taken for 5 years+ is that everyone's body reacts a little differently. Some side effects include weight gain, bone aches, hot flashes and other things. If after a good try, at least a month or so, if you are having problems, contact your doctor. They may want to change your dose, or change when you take it, or if it's time to try something else. None of these drugs are without their own problems, and sometimes, you have to decide if it's worth taking it every day.
      I'm actually on Arimidex, and have not had much of a problem except a few hot flashes. I just have learned to live with them. Good luck.

      over 1 year ago